# SDR DALA2024052205427

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1470 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AFT CARGO COMPARTMENT FLOOR SUPPORT Z ANGLE HAS CORROSION AT BS 1470 RBL 7.5. DOT 054. CORRECTIVE ACTION: EVALUATED AFT CARGO COMPT FLOOR SUPPORT Z ANGLE AT STA 1470 RBL 7.5, FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-00-53, REMOVED AND REPLACED ANGLE IAW B 757 SRM 51-40-02. (0351924)
